MathSciNet Relay Station
MathSciNet bibliographic data
MR1487478 39B22 (39-01 39B32 39B52 39B72)
Jung, Soon-Mo Hyers-Ulam-Rassias stability of functional equations. Dynam. Systems Appl. 6 (1997), no. 4, 541–565.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement